RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 6(204), Pages 211–212 (Mi umn3597)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the embedding of countable products of separable metric spaces in weakly infinite-dimensional compacta

A. V. Ivanov


Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:6, 231–232

Bibliographic databases:

MSC: 54C25, 54D35
Received: 21.12.1977

Citation: A. V. Ivanov, “On the embedding of countable products of separable metric spaces in weakly infinite-dimensional compacta”, Uspekhi Mat. Nauk, 33:6(204) (1978), 211–212; Russian Math. Surveys, 33:6 (1978), 231–232

Citation in format AMSBIB
\Bibitem{Iva78}
\by A.~V.~Ivanov
\paper On~the~embedding of~countable products of~separable metric spaces in~weakly infinite-dimensional compacta
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 6(204)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn3597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=526023}
\zmath{https://zbmath.org/?q=an:0422.54029}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 6
\pages 231--232
\crossref{https://doi.org/10.1070/RM1978v033n06ABEH003879}


Linking options:
  • http://mi.mathnet.ru/eng/umn3597
  • http://mi.mathnet.ru/eng/umn/v33/i6/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “The method of scannable spectra and fully closed maps in general topology”, Russian Math. Surveys, 35:3 (1980), 131–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Fedorchuk, “Fully closed mappings and their applications”, J. Math. Sci., 136:5 (2006), 4201–4292  mathnet  crossref  mathscinet  zmath  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:192
    Full text:80
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020